General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Uspekhi Mat. Nauk:

Personal entry:
Save password
Forgotten password?

Uspekhi Mat. Nauk, 2007, Volume 62, Issue 3(375), Pages 217–218 (Mi umn6817)  

This article is cited in 14 scientific papers (total in 14 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Two-dimensional Schrödinger operators with fast decaying potential and multidimensional $L_2$-kernel

I. A. Taimanova, S. P. Tsarevbc

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences
b Krasnoyarsk State Pedagogical University named after V. P. Astaf'ev
c Institut für Mathematik, Technische Universität Berlin


Full text: PDF file (338 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2007, 62:3, 631–633

Bibliographic databases:

MSC: Primary 35P; Secondary 35J10, 37K15, 35Q51
Presented: S. P. Novikov
Accepted: 20.04.2007

Citation: I. A. Taimanov, S. P. Tsarev, “Two-dimensional Schrödinger operators with fast decaying potential and multidimensional $L_2$-kernel”, Uspekhi Mat. Nauk, 62:3(375) (2007), 217–218; Russian Math. Surveys, 62:3 (2007), 631–633

Citation in format AMSBIB
\by I.~A.~Taimanov, S.~P.~Tsarev
\paper Two-dimensional Schr\"odinger operators with fast decaying potential and multidimensional $L_2$-kernel
\jour Uspekhi Mat. Nauk
\yr 2007
\vol 62
\issue 3(375)
\pages 217--218
\jour Russian Math. Surveys
\yr 2007
\vol 62
\issue 3
\pages 631--633

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Taimanov, S. P. Tsarev, “Blowing up solutions of the Novikov-Veselov equation”, Dokl. Math., 77:3 (2008), 467–468  mathnet  crossref  mathscinet  mathscinet  zmath  isi  elib  elib  scopus
    2. I. A. Taimanov, S. P. Tsarev, “Two-dimensional rational solitons and their blowup via the Moutard transformation”, Theoret. and Math. Phys., 157:2 (2008), 1525–1541  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. S. P. Tsarev, E. S. Shemyakova, “Differential Transformations of Parabolic Second-Order Operators in the Plane”, Proc. Steklov Inst. Math., 266 (2009), 219–227  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    4. I. A. Taimanov, S. P. Tsarev, “On the Moutard transformation and its applications to spectral theory and soliton equations”, Journal of Mathematical Sciences, 170:3 (2010), 371–387  mathnet  crossref  mathscinet
    5. E. I. Ganzha, “Euler Integrals and Multi-Integrals of Linear Partial Differential Equations”, Math. Notes, 89:1 (2011), 37–50  mathnet  crossref  crossref  mathscinet  isi
    6. M Music, P Perry, S Siltanen, “Exceptional circles of radial potentials”, Inverse Problems, 29:4 (2013), 045004  crossref  mathscinet  zmath  isi  elib  scopus
    7. Yu. V. Shanko, “Obobschennye funktsionalno-invariantnye resheniya dvumernogo neodnorodnogo volnovogo uravneniya”, Sib. zhurn. industr. matem., 16:1 (2013), 126–137  mathnet  mathscinet
    8. A.G. Kudryavtsev, “Exactly solvable two-dimensional stationary Schrödinger operators obtained by the nonlocal Darboux transformation”, Physics Letters A, 2013  crossref  mathscinet  isi  elib  scopus
    9. R. G. Novikov, I. A. Taimanov, S. P. Tsarev, “Two-Dimensional von Neumann–Wigner Potentials with a Multiple Positive Eigenvalue”, Funct. Anal. Appl., 48:4 (2014), 295–297  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    10. Perry P.A., “Miura Maps and Inverse Scattering For the Novikov-Veselov Equation”, Anal. PDE, 7:2 (2014), 311–343  crossref  mathscinet  zmath  isi  scopus
    11. Croke R. Mueller J.L. Music M. Perry P. Siltanen S. Stahel A., “the Novikov-Veselov Equation: Theory and Computation”, Nonlinear Wave Equations: Analytic and Computational Techniques, Contemporary Mathematics, 635, ed. Curtis C. Dzhamay A. Hereman W. Prinari B., Amer Mathematical Soc, 2015, 25–70  crossref  mathscinet  zmath  isi
    12. Adilkhanov A.N., Taimanov I.A., “On numerical study of the discrete spectrum of a two-dimensional Schrödinger operator with soliton potential”, Commun. Nonlinear Sci. Numer. Simul., 42 (2017), 83–92  crossref  mathscinet  isi  elib  scopus
    13. P. G. Grinevich, R. G. Novikov, “Multipoint scatterers with bound states at zero energy”, Theoret. and Math. Phys., 193:2 (2017), 1675–1679  mathnet  crossref  crossref  adsnasa  isi  elib
    14. R. G. Novikov, I. A. Taimanov, “Darboux–Moutard transformations and Poincaré–Steklov operators”, Proc. Steklov Inst. Math., 302 (2018), 315–324  mathnet  crossref  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:493
    Full text:176
    First page:9

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019